Open Access
2014 Fuzzy Integral Equations and Strong Fuzzy Henstock Integrals
Yabin Shao, Huanhuan Zhang
Abstr. Appl. Anal. 2014(SI29): 1-8 (2014). DOI: 10.1155/2014/932696


By using the strong fuzzy Henstock integral and its controlled convergence theorem, we generalized the existence theorems of solution for initial problems of fuzzy discontinuous integral equation.


Download Citation

Yabin Shao. Huanhuan Zhang. "Fuzzy Integral Equations and Strong Fuzzy Henstock Integrals." Abstr. Appl. Anal. 2014 (SI29) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

MathSciNet: MR3166667
Digital Object Identifier: 10.1155/2014/932696

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI29 • 2014
Back to Top